Tapering off Lyrica gave me panic, nausea, extreme anxiety

Posted by cdcc @cdcc, Nov 28, 2017

I have been taking Lyrica 150 mg two times a day for four years for trigeminal nerve neuralgia from shingles. Since I am now beginning to loose my teeth from this medication I decided to go off it. Folding my doctors withdrawal program I became very sick. Panic, extreme anxiety, nausea, could not eat and lost 17 pounds in 7 weeks, not good I’m tiny as it is. Ended in the ER for I’ve fluids, nausea medications. Back to the family doctor. He put me back on 50mg a day because he felt I needed a long withdrawal from the medications then also said you may have to go back on your full dosing which after all this suffering I am doing I don’t want to do that. I have even made an appoint with a psychiatrist to help with the anxiety although my family doctor gave me Ativan 0:5mg to take twice daily. I don’t even wan5 to go outside the house, haven’t driven in 7 weeks afraid my anxiety or panic will take over. Has anyone experienced these conditions with coming off this medication. Thank you

Not necessarily I just wanted offer what I have experienced with natural supplements vs extremely dangerous drugs.

REPLY
@baldbill2

Not necessarily I just wanted offer what I have experienced with natural supplements vs extremely dangerous drugs.

Jump to this post

@baldbill Hi, so you had a bad experience with natural supplements? Or do you feel drugs are dangerous. My sister has messed up her body using natural supplements, but she has a mental illness like most of us in our family. Just wanted to understand what you meant.

REPLY
@baldbill2

For all you Neuropathy suffers I have found a group of supplements from a nerve Dr. that really work and have really helped me. The supplements are 100 mg of R-Lipoic Acid 2x's daily- 1500 mgs of Dr's Best B-12 3x''s daily–300 mgs of Dr's Best Benfotiamine 2x's daily–50 mgs of Zinc 1x daily. Please take only capsules as tablets take longer to dissolve and contain a lot of fillers and binding agents. You can buy these online R-Lopic Acid from Bestvite and the Zinc from Life Extension- the other two from Vitacost. My Neuropathy started about four years ago with severe burning and tingling in my left hand and both feet. Upon taking these supplements all I have is a little tingling sensation so you have nothing to lose vs taking dangerous drugs.

Jump to this post

@baldbill2 I'm glad you found something that works. My sister doesn't see a Neuropathy and does her own ordering of supplements. Glad to have you, I am new too. Stay well and laugh.

REPLY
@lilypaws

@baldbill Hi, so you had a bad experience with natural supplements? Or do you feel drugs are dangerous. My sister has messed up her body using natural supplements, but she has a mental illness like most of us in our family. Just wanted to understand what you meant.

Jump to this post

I never said I had a bad experience with natural supplement's ( read my post again). Hard to believe that your sister messed her body using natural supplements, never heard of that before. What I meant was drugs are a foreign substance to the body that it rejects and that's why there are side affects because it's the body telling you that it does not like this drug. Drugs only treat the symptoms at most and not the underlying cause and have never been known to cure any disease. If drugs cured disease we would not need them. According to the National Institute of Health 30-35 thousand people die each year from prescription drugs so it does not matter how I feel about drugs the facts speak for them selves so it's everyone's choice to take or not to take drugs.

Liked by zep

REPLY

@cdcc I feel so sorry for you. I feel Lyrica is a bad medication. I was on it a short time and since I have depression and anxiety I tried to take my life. It can cause suicide thoughts. It was the only time I tried to take my life, because it is too precious. I wish I could help you. I was in Methodist Hospital and then Lutheran psyciatric (sp) ward. I felt like I didn't belong there, but did meet some nice people. I think they had me sedated when I was at Methodist all I can remember being there is sleeping. My heart goes out to you. I send my thoughts and prayers and I agree with John Bishop. I can't believe you can't get in to see the psychiatrist till Jan. Where do you live?

REPLY
Please login or register to post a reply.